Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The asymptotic behavior of classical solutions to the mixed initial-boundary value problem in finite thermo-viscoelasticity

Authors: C. E. Beevers and M. Šilhavý
Journal: Quart. Appl. Math. 46 (1988), 319-329
MSC: Primary 73F15; Secondary 73G15
DOI: https://doi.org/10.1090/qam/950605
MathSciNet review: 950605
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider the asymptotic stability of a class of solutions to the mixed initial-boundary value problem in nonlinear thermo-viscoelasticity. The continuum model is a viscoelastic material of rate type with the thermal conduction obeying Fourier's law. The work in this article generalizes in two ways the results obtained by the present authors in a previous paper [1], The results in this present paper are valid for nonisothermal conditions and for a genuinely nonlinear viscous stress.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73F15, 73G15

Retrieve articles in all journals with MSC: 73F15, 73G15

Additional Information

DOI: https://doi.org/10.1090/qam/950605
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society